Sufficient conditions for the oscillation and asymptotic beaviour of higher-order dynamic equations of neutral type


KARPUZ B.

APPLIED MATHEMATICS AND COMPUTATION, vol.221, pp.453-462, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 221
  • Publication Date: 2013
  • Doi Number: 10.1016/j.amc.2013.06.090
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.453-462
  • Keywords: Comparison tests, Higher-order, Oscillation, Delay dynamic equations, Neutral equations, DIFFERENTIAL-EQUATIONS, THEOREMS, BEHAVIOR, CRITERIA
  • Dokuz Eylül University Affiliated: No